# SDR AUS20020388

- Difficulty date: April 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Loose
- Location: Fuel System
- Component: Fuel Wiring
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL CROSSFEED SELECTOR LIGHT ILLUMINATED WITH SELECTOR CLOSED. PROBLEM TRACED TO AN INTERMITTENT FAULT IN WIRING BEHIND THE PLUG.
